# SDR DALA2020100503279

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 66,482 hours, 30,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FR 35/36 PRESSURE FLOOR PANEL HOLE NR 6 & 7 HAVE HFEC CRACK INDICATIONS.  CORRECTIVE ACTION: REPAIRED PER AMDS NR 5311-01171-04B.
